# SDR IPXA11M70308

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 60,841 hours, 11,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CENTER CARGO STA 1841, X=44 FLOOR SUPPORT TEE LOWER SURFACE FOUND CORRODED.  CORROSION ON SUPPORT TEE REMOVED & FOUND EXCEED LIMITS IAW SRM 53-00-00, FIG 25.  CORRODED AREA TRIMMED OFF IAW EN:1350-11.  HFEC INSP CARRIED OUT & NO CRACK EVIDENT.  NEW CHANNEL & STRAP FABRICATED IAW EN:1350-11, SHEET 1,STEP 7 & SHEET 1, STEP 8. REPAIR CHANNEL & REPAIR STRAP INSTALLED IAW SRM 51-33-01, REV 47.
